# SDR DALA13069093233

- Difficulty date: December 10, 2013
- Submitted: December 14, 2013
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 65,383 hours, 29,797 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON TWO BRAKETS ON EMERGENCY EXIT DOOR.  REPLACED BRACKETS IAW SRM 51-72-11 AND DWG D52279040.
